MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER SLCP

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER SLCP
Model Number 866462
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the neo spo2 disposable sensor failure can't measure after an hour.The device was in use at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information regarding the reported event and the investigation is ongoing.A follow-up report will be submitted upon completion of the investigation.Reporter institution phone number: (b)(6).Reporter phone number: (b)(6).
 
Additional Manufacturer Narrative
Upon further investigation it was found that the event is not a reportable event for philips.The customer stated that there was no reading.There was no report of a death or serious injury, nor was there a report of any adverse impact to any user or patient.The failure to perform measurements would generate an inop message and alarm tone that would alert users to a problem and appropriate actions would be taken per hospital protocol to resolve the situation.As per the definition of non-reportable, this device/product issue did not cause or contribute to death or serious injury nor would likely cause or contribute to death or serious injury upon recurrence.The record was reviewed and evaluated to pose no health or safety risk to patients, users, or bystanders.No death, serious injury or adverse event was reported to have occurred or was alleged as a result of this issue, nor is this issue likely to cause or contribute to such an event if it were to recur.
 
Event or Problem Description
The customer reported reported that the neo spo2 disposable sensor failure after 1 hour of measurement.The device was used for patient monitoring at the time of the alleged malfunction, there was no adverse event reported.A philips field service engineer (fse) went to the customer site.The engineer determined that the issues was associated with the neo spo2 disposable sensor.After replacement the spo2 sensor was returned to functional use with no further issue(s) identified.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER SLCP
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER SLCP
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16066621
Report Number9610816-2022-00659
Device Sequence Number6733325
Product Code MHX
UDI-Device Identifier00884838055094
UDI-Public00884838055094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866462
Device Catalogue Number866462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown